MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70; SAFEPICO70, PRODUCT CODE: JKA

RADIOMETER MEDICAL APS SAFEPICO70; SAFEPICO70, PRODUCT CODE: JKA
Model Number 956-610
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint on (b)(6) 2018, a customer experienced a blood leakage from a crack in the syringe when they tried to remove air from the sample.Nobody came into contact with blood.According to the complaint on (b)(6) 2018, a customer experienced a blood leakage from a crack in the syringe when they tried to remove air from the sample.Nobody came into contact with blood.
 
Additional Manufacturer Narrative
Investigation has identified that the root cause is a manufacturing error related to the labeling assembly in the production.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70, PRODUCT CODE: JKA
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, DK-27 00,
DA  DK-2700,
MDR Report Key7356609
Report Number3002807968-2018-00017
Device Sequence Number19267841
Product Code JKA
UDI-Device Identifier05700699566102
UDI-Public(01)05700699566102(17)191028(10)YV56
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2019
Device Model Number956-610
Device Catalogue Number956-610
Device Lot NumberYV-56
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/19/2018
Supplement Date Received by Manufacturer05/17/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1